# SDR DALA13022621813

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 49,146 hours, 10,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZE HOLE IN LT ENGINE PYLON MOUNT WING SKIN.    C/W PRI 514854-14, REV 0, THROUGH REV 5.  C/W ERA 514854-14AD, REV ORIG.
